CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gianelli-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001
Number of items: 1.

2001

Primbs, James A. and Gianelli, Monica (2001) Kuhn-Tucker-based stability conditions for systems with saturation. IEEE Transactions on Automatic Control, 46 (10). pp. 1643-1647. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:PRIieeetac01

This list was generated on Tue Oct 22 15:54:52 2019 PDT.